Catalog Home Page

Pure mathematics in Australia

Bloom, W.R., Flood, J., Hunter, R.H., Praeger, C.E., Price, J.F., Rangaswamy, K.M., Sanders, J.W., Silcock, H. and Staples, J. (1975) Pure mathematics in Australia. Vestes, 18 (1). pp. 18-21.

[img]
Preview
PDF - Published Version
Download (712kB) | Preview
Free to read: http://www.nteu.org.au/library/view/id/1554
*No subscription required

Abstract

I.D. Macdonald argued in this journal in 1968 that there was an inadequate number of mathematicians teaching in Australian universities who were qualified by international standards to conduct honours courses and supervise research students...

Publication Type: Journal Article
Publisher: Federation of Australian University Staff Associations
URI: http://researchrepository.murdoch.edu.au/id/eprint/31426
Item Control Page Item Control Page

Downloads

Downloads per month over past year